i took an antibiotic that gave me a skin reaction all over so the doctor put me on prednisone but i am still not well after four days of taking the medicine and i itch alot all over my skin has cleared in areas but i am itching all the time would atarax help and can it be used with prednisone?
Hello. Prednisone is not known to interact with this drug. However prednisone does interact with anti-histimines. My question to you is are you taking any other medications or supplements like vitamins, malox, whatever?
Prednisone can be very effective to reduce allergic responses. Many medications, like an antibiotic can take days to be totally gone from your body. You ought to see improvement by end of a week. If not or it flares up again, call the doctor. Hope you will soon be over the worse of this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2013 • 3 answers
Posted 19 Dec 2013 • 2 answers
Posted 5 Jul 2014 • 1 answer
Doctor put me on a 20 mg of prednisone for five days, was giving 3 course of antibiotics in 7 weeks?
Posted 22 Feb 2015 • 2 answers
Has anyone taken Atarax for hep c itch while taking Harvoni? If so love some feedback. I have been..
Posted 21 Aug 2017 • 0 answers